# SDR SIMA20140925001

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,663 hours, 21,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT EMER EXIT WINDOW BOTTOM EMER LIGHT EXIT SIGN HAS BURNT OUT BULBS.  THE ACFT WAS REMOVED FROM SERVICE.  RELAMP LT OVERWING EMER EXIT BOTTOM EXIT SIGN IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  MEL 33-37 RESTORED. THE ACFT RETURNED TO SERVICE.
